BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 3 >

Please use this identifier to cite or link to this item:

Title: Speculating About Mountains
Authors: Ribarska, N.
Tsachev, Ts.
Krastanov, M.
Keywords: Upper Semicontinuous Multivalued Mappings with Compact Images
Deformation Lemma
Mountain Pass Theorem
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 3, (1996), 341p-358p
Abstract: The definition of the weak slope of continuous functions introduced by Degiovanni and Marzocchi (cf. [8]) and its interrelation with the notion “steepness” of locally Lipschitz functions are discussed. A deformation lemma and a mountain pass theorem for usco mappings are proved. The relation between these results and the respective ones for lower semicontinuous functions (cf. [7]) is considered.
Description: ∗Partially supported by Grant MM 409/94 of the Mininstry of Education, Science and Technology, Bulgaria. ∗∗Partially supported by Grants MM 521/95, MM 442/94 of the Mininstry of Education, Science and Technology, Bulgaria.
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol22-num3-1996-p341-p358.pdf524.87 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback